Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dropped foot in left foot, general weakness in left side, weight loss. Taking deplatt, telsar-a. Treatment?

my father aged 71 years has recently developed a problem of dropped foot in left foot.There has been general weakness in left side also.has lost almost 4 kilos of weight out of 45 kilos in just 4 months.tests for thyoroid was negative.MR spine ,CT head , EEG and RNS for mysthenia was also negative.He has MI in 1998,but is under controls after taking pills.he is taking Deplatt and Telsar tablet each perday.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
as your father is elderly, i would suggest get a cancer screening done due to the symptoms he is presenting with and also screen him for tb,
the medications that he is taking dont have side effects as he is presenting
other nervous diseases need to also be ruled out,
i would suggest you should take him to be seen by a physician for further workup and treatment
hope have answered your query
hope your father gets a quick recovery.
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor